Scheduled System Maintenance:
On May 6th, system maintenance will take place from 8:00 AM - 12:00 PM ET (12:00 - 16:00 UTC). During this time, there may be intermittent impact on performance. We apologize for the inconvenience.
By Topic

Quadratic stabilizability of multi-input linear systems with structural independent time-varying uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
4 Author(s)
Sanquing Hu ; Dept. of Autom. Control, Northeastern Univ., Shenyang, China ; Qionghai Dai ; Yuanwei Jing ; Siying Zhang

This paper investigates the problem of designing a linear-state feedback control to stabilize a class of multi-input linear dynamical systems. We first show that to ensure a stabilizable system, some entries of the system matrices must be sign-invariant. We then derive a sufficient condition under which a system can he quadratically stabilized by a linear control

Published in:

Automatic Control, IEEE Transactions on  (Volume:42 ,  Issue: 5 )